Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 51, NWS Midland/Odessa, TX

May 5, 2015Scurry County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 5, 2015, 4:02 PM CDT for Scurry County, Texas. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 5, 2015, 4:02 PM CDT (21:02 UTC)
Expired
May 5, 2015, 4:45 PM CDT
In force
43 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Scurry County, TX

The radar

The Lubbock radar (KLBB), 132 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 5, 4:50 PM CDTHAIL 12 Nw Snyder, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 9.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2015-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 342 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2015-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
342 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
770 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

219 
WUUS54 KMAF 052102
SVRMAF
TXC415-052145-
/O.NEW.KMAF.SV.W.0051.150505T2102Z-150505T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
402 PM CDT TUE MAY 5 2015

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SCURRY COUNTY IN WEST TEXAS...

* UNTIL 445 PM CDT

* AT 359 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RANDALLS
  CORNER...AND MOVING EAST AT 25 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SNYDER...UNION...UNION IN SCURRY COUNTY...WINSTON FIELD...MIDWAY IN
  SCURRY COUNTY...MIDWAY AND HUDD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3293 10066 3267 10066 3256 10117 3275 10117
TIME...MOT...LOC 2102Z 250DEG 20KT 3268 10102

HAIL...1.75IN
WIND...60MPH

$$

70
2 follow-up statements
507 
WWUS54 KMAF 052126
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
426 PM CDT TUE MAY 5 2015

TXC415-052145-
/O.CON.KMAF.SV.W.0051.000000T0000Z-150505T2145Z/
SCURRY TX-
426 PM CDT TUE MAY 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SCURRY
COUNTY UNTIL 445 PM CDT...

AT 421 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR UNION IN 
SCURRY COUNTY...AND MOVING NORTHEAST AT 20 MPH. AT 415 PM 
CDT...NICKEL SIZE HAIL WAS REPORTED TWO AND A HALF MILES NORTHWEST 
OF SNYDER ON HIGHWAY 84.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
SNYDER...MIDWAY IN SCURRY COUNTY AND MIDWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3293 10066 3267 10066 3256 10117 3275 10117
TIME...MOT...LOC 2125Z 234DEG 16KT 3272 10097

HAIL...1.75IN
WIND...60MPH

$$

DH
080 
WWUS54 KMAF 052138
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
438 PM CDT TUE MAY 5 2015

TXC415-052145-
/O.CON.KMAF.SV.W.0051.000000T0000Z-150505T2145Z/
SCURRY TX-
438 PM CDT TUE MAY 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SCURRY
COUNTY UNTIL 445 PM CDT...

AT 435 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR UNION...AND
MOVING NORTHEAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
SNYDER...UNION...UNION IN SCURRY COUNTY...WINSTON FIELD...MIDWAY IN
SCURRY COUNTY AND MIDWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3259 10108 3277 10110 3293 10066 3267 10066
TIME...MOT...LOC 2138Z 233DEG 14KT 3271 10100

HAIL...1.75IN
WIND...60MPH

$$

DH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 2:59 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, May 5, 2:59 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
259 PM CDT Tue May 5 2015

.DISCUSSION...

The low pressure system over the southwest that has been responsible
for our unsettled weather pattern the past few days is finally
opened up and is lifting to the northeast as a negatively tilted
open wave, though a jet rounding the base of the trough as well as a
few subtle shortwaves in the flow are enough support for another
round of convection this afternoon/evening, given potent
antecedent conditions across the area. Convective debris leftover
from this morning's convection has been slow to wear off over
eastern portions of the forecast area, but that said, continued
clearing and highs in the 80s this afternoon will yield at least
moderate instability along and east of the dryline. High
resolution guidance for this afternoon/evening indicates two
potential "bulls-eyes" most favorable for severe convection in our
area, where MUCAPE values potentially in excess of 2500 J/kg.
These areas are across the northern Permian Basin and Western Low
Rolling Plains, as well as the Lower Trans Pecos and Stockton
Plateau. Steepening lapse rates as the upper trough lifts across
the region would indicate large hail as being the primary threat,
but given the prevalence of leftover boundaries across the area,
as well as a favorable environment for anticipated storm motion
east of the dryline toward central Texas, a brief tornado could
also be possible.

Currently, a line of non-severe storms extends along the rather
muddled dryline from roughly Snyder south-southwestward through Big
Spring toward Sanderson.  Storms have also begun to develop over the
higher terrain of southeast New Mexico, and these are expected to
move out over the southeast New Mexico Plains as we head further
into the afternoon/evening. Behind the aforementioned line of
storms, diurnal destabilization has resulted in the development of
an agitated cu field extending from the Trans Pecos to the higher
terrain of the Davis and Glass Mountains to the south and the
Guadalupe Mountains to the West.  The main question remains whether
or not the dryline will shift west this evening, and if so, how far,
given subsidence in the wake of the departing upper trough. Latest
HRRR and NSSL WRF indicate the development of storms across the
Trans Pecos and central Permian Basin, but overall, the focus for
strongest storms and with greatest coverage should be further
east, with motion vectors carrying storms into a more favorable
environment toward central Texas, especially through the latter
part of the evening.

For the extended, models are in agreement of yet another trough
digging south over the Pacific coast and developing into a 500mb
closed low as it drifts eastward across the Four Corners Region,
keeping the dryline in place across the area. However, given the
exact location of the dryline with the upcoming trough has yet to
be established for later this week, have gone ahead and maintained
the chance PoPs through the extended, and did not deviate much
from the blended model solution. Temperature- wise, a warming
trend will continue through the end of the week and into the
weekend, with temperatures in the upper 80s to low 90s across much
of the area, before a cool down late in the weekend and early next
week.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 61  84  63  85  /  20  10  20  20
BIG SPRING TX              64  84  66  86  /  30  20  30  30
CARLSBAD NM                55  87  55  87  /  10   0  10  10
DRYDEN TX                  67  85  69  91  /  30  20  20  10
FORT STOCKTON TX           61  86  63  91  /  20  10  10  10
GUADALUPE PASS TX          53  79  56  79  /   0   0  10   0
HOBBS NM                   55  82  58  82  /  10   0  20  20
MARFA TX                   44  84  45  84  /   0   0  10   0
MIDLAND INTL AIRPORT TX    64  84  66  89  /  20  20  20  20
ODESSA TX                  63  84  65  88  /  20  10  20  20
WINK TX                    58  87  62  88  /  10  10  20  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

70/84

Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland

Check us out on the internet at:
http://weather.gov/midland
Hazardous weather outlook, May 5, 2:30 PM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
230 PM CDT TUE MAY 5 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-061930-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
230 PM CDT TUE MAY 5 2015 /130 PM MDT TUE MAY 5 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED AGAIN THIS AFTERNOON AND EVENING...
ESPECIALLY OVER THE EASTERN PERMIAN BASIN, STOCKTON PLATEAU AND
LOWER TRANS PECOS ALONG A DRYLINE. SOME OF THE STORMS MAY BECOME
SEVERE...CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL...AS
WELL AS LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE REST OF THE WEEK,
AND INTO NEXT WEEKEND, BUT MAINLY OVER THE PERMIAN BASIN.  SOME OF
THE STORMS COULD BE SEVERE, BUT MORE DETAILED INFORMATION WILL BE
FORTHCOMING ON THE TIMING AND LOCATION AS WE NEAR THOSE TIME
FRAMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, May 5, 10:17 AM CDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1017 AM CDT TUE MAY 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      5 S GAIL                32.70N 101.45W
05/05/2015                   BORDEN             TX   LAW ENFORCEMENT

            SH 669 CLOSED AND BARRICADED SOUTH OF GAIL.

&&

70
Local storm report, May 5, 10:18 AM CDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1018 AM CDT TUE MAY 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      KEY                     32.73N 101.80W
05/05/2015                   DAWSON             TX   LAW ENFORCEMENT

            US 180 AT KEY CLOSED DUE TO HIGH WATER.

&&

70
Special weather statement, May 5, 2:55 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
255 PM CDT TUE MAY 5 2015

TXZ046-047-051-052-052030-
DAWSON-HOWARD-MARTIN-BORDEN-
255 PM CDT TUE MAY 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHEASTERN MARTIN...NORTHWESTERN HOWARD...SOUTHEASTERN DAWSON AND
SOUTHWESTERN BORDEN COUNTIES UNTIL 330 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST OF BROWN AT 253
PM CDT...MOVING NORTHEAST AT 20 MPH.  HAIL TO THE SIZE OF DIMES AND
WIND GUSTS NEAR 50 MPH ARE LIKELY.  IN ADDITION...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM.  IF YOU CAN HEAR
THUNDER YOU CAN BE STRUCK BY LIGHTNING.  SEEK SAFE SHELTER.

LAT...LON 3263 10161 3256 10141 3243 10132 3236 10173
      3247 10179
TIME...MOT...LOC 1953Z 240DEG 19KT 3247 10166
Special weather statement, May 5, 3:55 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
355 PM CDT TUE MAY 5 2015

TXZ048-052130-
SCURRY-
355 PM CDT TUE MAY 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING WESTERN SCURRY COUNTY UNTIL 430 PM CDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED NEAR KNAPP
AT 355 PM CDT...MOVING NORTHEAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3277 10114 3287 10093 3256 10080 3254 10114
      3264 10117
TIME...MOT...LOC 2055Z 230DEG 19KT 3262 10109

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 7:10 PM CDTSpecial Weather StatementMAFDawson35 min
May 4, 7:29 PM CDTTornado WarningMAFPecos31 min
May 4, 7:42 PM CDTSpecial Weather StatementMAFReeves33 min
May 4, 7:56 PM CDTSevere Thunderstorm WarningMAFPecos64 min
May 4, 7:57 PM CDTAreal Flood AdvisoryMAFDawson2 hr
May 4, 8:08 PM CDTFlash Flood WarningMAFPecos, Reeves4 hr
May 4, 8:25 PM CDTFlash Flood WarningMAFDawson3 hr
May 4, 8:27 PM CDTSpecial Weather StatementMAFReeves33 min
May 4, 8:30 PM CDTSpecial Weather StatementMAFBorden30 min
May 4, 8:34 PM CDTFlash Flood WarningMAFGaines3 hr
May 4, 8:42 PM CDTAreal Flood AdvisoryMAFBorden3 hr
May 4, 8:47 PM CDTAreal Flood AdvisoryMAFLoving, Reeves, Ward, Winkler3 hr
May 4, 8:51 PM CDTSpecial Weather StatementMAFLoving24 min
May 4, 8:55 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves65 min
May 4, 8:58 PM CDTSevere Thunderstorm WarningMAFPecos62 min
May 4, 9:04 PM CDTSevere Thunderstorm WarningMAFLoving, Reeves, Ward, Winkler41 min
May 4, 9:14 PM CDTFlash Flood WarningMAFBorden3 hr
May 4, 9:46 PM CDTSevere Thunderstorm WarningMAFWard44 min
May 4, 9:53 PM CDTSpecial Weather StatementMAFDawson37 min
May 4, 9:54 PM CDTFlash Flood WarningMAFReeves, Ward3 hr
May 4, 9:58 PM CDTSevere Thunderstorm WarningMAFPecos62 min
May 4, 10:00 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Ward60 min
May 4, 10:12 PM CDTAreal Flood AdvisoryMAFAndrews, Gaines3 hr
May 4, 10:12 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson, Martin63 min
May 4, 10:22 PM CDTAreal Flood AdvisoryMAFPecos4 hr
May 4, 10:30 PM CDTSevere Thunderstorm WarningMAFCrane, Ward45 min
May 4, 10:54 PM CDTSevere Thunderstorm WarningMAFPecos51 min
May 4, 10:57 PM CDTAreal Flood AdvisoryMAFDawson3 hr
May 4, 11:18 PM CDTSpecial Weather StatementMAFCrane27 min
May 4, 11:28 PM CDTFlash Flood WarningMAFDawson, Gaines6 hr
May 4, 11:38 PM CDTSpecial Weather StatementMAFBorden37 min
May 4, 11:44 PM CDTSevere Thunderstorm WarningMAFCrane46 min
May 5, 12:14 AM CDTFlash Flood WarningMAFBorden6 hr
May 5, 12:30 AM CDTSevere Thunderstorm WarningMAFCrane, Ector, Midland, Upton45 min
May 5, 1:16 AM CDTSevere Thunderstorm WarningMAFMidland44 min
May 5, 1:31 AM CDTSpecial Weather StatementMAFScurry44 min
May 5, 1:39 AM CDTFlash Flood WarningMAFBorden, Scurry3 hr
May 5, 3:51 AM CDTAreal Flood AdvisoryMAFMitchell, Scurry3 hr
May 5, 4:27 AM CDTFlash Flood WarningMAFGaines4 hr
May 5, 4:33 AM CDTAreal Flood AdvisoryMAFBorden, Scurry3 hr
May 5, 5:21 AM CDTFlash Flood WarningMAFGaines4 hr
May 5, 5:49 AM CDTSpecial Weather StatementMAFLoving41 min
May 5, 6:06 AM CDTFlash Flood WarningMAFDawson, Gaines4 hr
May 5, 6:29 AM CDTAreal Flood AdvisoryMAFAndrews, Gaines, Winkler3 hr
May 5, 8:34 AM CDTFlash Flood WarningMAFBorden, Scurry116 min
May 5, 2:55 PM CDTSpecial Weather StatementMAFHoward35 min
May 5, 3:13 PM CDTTornado WarningMAFBorden, Howard32 min
May 5, 3:41 PM CDTTornado Warning Tornado observedMAFBorden, Howard34 min
May 5, 3:55 PM CDTSpecial Weather StatementMAFScurry35 min
May 5, 4:20 PM CDTSpecial Weather StatementMAFMitchell25 min
May 5, 4:37 PM CDTSpecial Weather StatementMAFMitchell23 min
May 5, 4:44 PM CDTSevere Thunderstorm WarningMAFScurry46 min
May 5, 4:45 PM CDTSevere Thunderstorm WarningMAFMitchell60 min
May 5, 5:05 PM CDTTornado WarningMAFMitchell40 min
May 5, 5:32 PM CDTSpecial Weather StatementMAFScurry28 min
May 5, 5:47 PM CDTSpecial Weather StatementMAFMitchell43 min
May 5, 6:46 PM CDTSpecial Weather StatementMAFTerrell29 min
May 5, 6:54 PM CDTSpecial Weather StatementMAFMitchell36 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.